Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 51, NWS Cleveland, OH

June 13, 20224 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2022, 10:19 PM EDT for 4 counties in Ohio. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2022, 10:19 PM EDT (02:19 UTC)
Expired
Jun 13, 2022, 11:15 PM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Hancock County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 139 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 10:33 PM EDTTSTM WND DMGRawson, OHLARGE TREE ON A ROAD IN RAWSON, WITH 8 UTILITY POLES ALSO DOWNED. SCATTERED TREE DAMAGE, INCLUDING SOME ON ROADS, REPORTED ACROSS THE REST OF WESTERN HANCOCK COUNTY, ESPECIALLY NEAR MCCOMB, BENTON RIDGE AND JENERA. TIME OF RAWSON DAMAGE ESTIMATED VIA RADAR.
Jun 13, 10:36 PM EDTTSTM WND GST 662 Sw Findlay, OHMEASURED WIND GUST OF 66 MPH (57 KT) AT KFDY.
Jun 13, 10:38 PM EDTTSTM WND GST 70Arlington, OHTRAINED SPOTTER ESTIMATES 70 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 10:02 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2985 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

785 
WUUS51 KCLE 140219
SVRCLE
OHC063-147-173-175-140315-
/O.NEW.KCLE.SV.W.0051.220614T0219Z-220614T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1019 PM EDT Mon Jun 13 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Seneca County in northwestern Ohio...
  Wyandot County in northwestern Ohio...
  Southwestern Wood County in northwestern Ohio...
  Hancock County in northwestern Ohio...

* Until 1115 PM EDT.

* At 1019 PM EDT, a severe thunderstorm was located near McComb, or
  11 miles northwest of Findlay, moving southeast at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Findlay, Tiffin, Fostoria, Upper Sandusky, Bluffton, North
  Baltimore, McComb, Forest, Arlington, Bloomville, Sycamore,
  Arcadia, Rawson, Vanlue, Van Buren, New Riegel, Carey, Attica,
  Nevada and Bloomdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4122 8387 4124 8352 4116 8342 4107 8283
      4100 8283 4099 8311 4077 8311 4070 8314
      4077 8350 4082 8351 4082 8376 4084 8388
TIME...MOT...LOC 0219Z 293DEG 50KT 4115 8381 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Clark
3 follow-up statements
382 
WWUS51 KCLE 140247
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1047 PM EDT Mon Jun 13 2022

OHC173-140256-
/O.CAN.KCLE.SV.W.0051.000000T0000Z-220614T0315Z/
Wood OH-
1047 PM EDT Mon Jun 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WOOD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northwestern Ohio.

LAT...LON 4095 8388 4105 8376 4117 8355 4116 8342
      4107 8283 4100 8283 4099 8311 4077 8311
      4070 8314 4077 8350 4082 8351 4082 8379
      4084 8388
TIME...MOT...LOC 0246Z 292DEG 60KT 4109 8312 4097 8346 4085 8359 

$$

OHC063-147-175-140315-
/O.CON.KCLE.SV.W.0051.000000T0000Z-220614T0315Z/
Seneca OH-Wyandot OH-Hancock OH-
1047 PM EDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHERN SENECA...WYANDOT AND HANCOCK COUNTIES...

At 1046 PM EDT, severe thunderstorms were located along a line
extending from near Tiffin to Vanlue to near Arlington, moving
southeast at 70 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated and spotter confirmed.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Findlay, Tiffin, Fostoria, Upper Sandusky, Bluffton, Forest,
Arlington, Bloomville, Sycamore, Arcadia, Rawson, Vanlue, New Riegel,
Carey, Attica, Nevada, Bloomdale, Mount Blanchard, Wharton and Benton
Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4095 8388 4105 8376 4117 8355 4116 8342
      4107 8283 4100 8283 4099 8311 4077 8311
      4070 8314 4077 8350 4082 8351 4082 8379
      4084 8388
TIME...MOT...LOC 0246Z 292DEG 60KT 4109 8312 4097 8346 4085 8359 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Clark
441 
WWUS51 KCLE 140301
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1101 PM EDT Mon Jun 13 2022

OHC063-147-175-140315-
/O.CON.KCLE.SV.W.0051.000000T0000Z-220614T0315Z/
Seneca OH-Wyandot OH-Hancock OH-
1101 PM EDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHERN SENECA...WYANDOT AND SOUTHERN HANCOCK COUNTIES...

At 1100 PM EDT, severe thunderstorms were located along a line
extending from near New Washington to 7 miles east of Upper Sandusky
to Marseilles, moving southeast at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Tiffin, Upper Sandusky, Forest, Arlington, Bloomville, Sycamore,
Vanlue, New Riegel, Carey, Attica, Nevada, Mount Blanchard, Wharton,
Jenera, Harpster, Kirby and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4103 8344 4112 8320 4107 8283 4100 8283
      4099 8311 4077 8311 4070 8314 4077 8350
      4082 8351 4082 8379 4084 8388
TIME...MOT...LOC 0300Z 305DEG 58KT 4099 8288 4081 8314 4068 8339 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Clark
191 
WWUS51 KCLE 140314
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1114 PM EDT Mon Jun 13 2022

OHC063-147-175-140323-
/O.EXP.KCLE.SV.W.0051.000000T0000Z-220614T0315Z/
Seneca OH-Wyandot OH-Hancock OH-
1114 PM EDT Mon Jun 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SENECA...WYANDOT AND
SOUTHERN HANCOCK COUNTIES WILL EXPIRE AT 1115 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northwestern Ohio.

LAT...LON 4103 8344 4112 8320 4107 8283 4100 8283
      4099 8311 4077 8311 4070 8314 4077 8350
      4082 8351 4082 8379 4084 8388
TIME...MOT...LOC 0313Z 293DEG 50KT 4099 8288 4081 8314 4068 8339 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:33 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 13, 9:33 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
933 PM EDT Mon Jun 13 2022

.SYNOPSIS...
A significant severe wind threat continues to be a possibility late
this evening and overnight. Following tonight, weak high pressure
will build for Tuesday and Wednesday. A cold front will move east
across the area on Thursday, followed by high pressure for
Friday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
935 PM Update...
Line of convection getting organized in NW OH, but the biggest
issues could still be to come with the activity forming further
northwest over Lake Michigan and west central Michigan. Will be
watching this as it moves southeastward. CAMs suggesting a
modest surge in the instability gradient to the northeast, and
will keep the possibility of this activity reaching further
east into the CWA.

Previous Discussion...
The threat for a potential significant severe wind and flash
flooding event continues across the area for late this evening
and overnight. A large area of the "hatched" significant wind
outline in the current SPC SWODY1 outlook remains in place, with
perhaps significant damaging wind gusts in excess of 75 mph
possible. More details on the severe weather and flash flooding
potential for late this evening and overnight will be discussed
below.

Recently of note, a cluster of storms has developed within the
warm sector across southern IN this afternoon which, in general,
is not being handled well by most hires models, except for the
12z ARW and 15Z RAP models. The anticipation is for this
cluster of storms to quickly grow upscale into the first MCS of
the day, traveling southeastwards across the lower OH Valley.
This activity should, for the most part, skirt just to the south
of our area through the rest of the afternoon and evening.

The main show still awaits us in the Upper Midwest; specifically
across WI this afternoon where a remnant MCV continues to
produce prolific lightning and maintain cold cloud tops. On the
southern end of this MCV is where an overlap between strong
instability and shear, on the order of 50 to 55 knots, resides.
Activity is beginning to blossom on the southern end of this
MCV, noted by IR sampled cloud top temperatures in excess of -80
degrees C, and is expected to ride the generally NW to SE instability
gradient through the rest of the afternoon, evening, and into
the overnight hours. This instability gradient currently extends
from southern WI, through south-central MI, and along the
lakeshore of northern OH. Thus, the expectation is for a
severe convective complex to arrive across NW OH/northern OH
sometime between 10 PM and 2 AM, tracking southeast across the
region and exiting shortly before sunrise.

The heavy rainfall/flash flooding threat also remains apparent
for late this evening and overnight. Some models suggest several
rounds of heavy thunderstorm activity, residing within an
exceptionally moist airmass with PWATs in the 1.8 to 2.0 inch
range. Current forecast rainfall totals do not represent the
scope of the flash flooding threat given the uncertainty on
location of the possible convective complex/s. It is entirely
possible for some areas to quickly receive 2 to 3 to locally
higher amounts of 4 inches of rain in a very short period of
time.

Finally, have let the excessive heat watch continue across NW OH
at this time, given uncertainty on the timing and location of
the convective complexes tonight. The general thinking is that
we will need at least a heat advisory for much of NW OH tomorrow
(Tuesday).

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Large upper level high pressure is expected to become situated over
the Ohio Valley by Wednesday morning.  A strong flow of hot air and
very high dewpoint air will surge northeast through the Middle
Mississippi Valley region into the eastern Great Lakes.  Dewpoint
temperatures are scheduled to rise into the middle 70s for the local
area by Wednesday with 850 MB temperatures climbing to the lower 20s
C during the day Wednesday.  Model soundings support a fairly dry
profile throughout the column Wednesday as dry slot slips into the
local area.  This will allow air temperatures to become quite warm.
Some record high temperatures for Wednesday are in the low 90s and
potential exists for some of these records to fall.  Heat watch
remains in effect for the western portions of the forecast area at
this time.  Temperatures are expected to be quite warm Wednesday
night well ahead of a cold front progged to shift east toward the
area.  Timing of the front places it just west of the forecast area
by 12Z Thursday morning.  The cold front sweeps east Thursday across
the area and should bring a break to the warm temperatures by later
in the day.  Highs still expected to top out in the lower to middle
90s across the area.  Increasing instability ahead of the cold front
should support a threat for showers and thunderstorms Thursday.
Upper level trough and reinforcing cold front could support a
lingering threat for showers and thunderstorms Thursday evening but
gradually ending from west to east.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A rapidly amplifying upper level ridge expected to be over the
Central Plains states by Thursday afternoon should shift east over
the Mississippi Valley region by Sunday.  Surface high pressure
building southeast through central Ontario, Canada will then force a
return southerly flow of air back to the local area late Saturday
into Saturday night.  A gradual surge of warmer air will then follow
the warm front and gradually increase surface temperatures through
the weekend into Monday.  Otherwise, forecast area should remain
predominantly dry across the area during this forecast period.

&&

.AVIATION /00Z Tuesday THROUGH Saturday/...
Aviation forecast in the first 12 hours is completely dependent
on the upstream formation of thunderstorms. Still have a threat
for a significant complex of storms to develop and move in from
the northwest, but timing and which sites will take the direct
hit still remain a bit of a question mark. Once the complex
becomes organized, many questions will be answered in this
respect. The potential for very strong winds exists, and will
update TAFs accordingly when this is resolved. IFR should be
expected at the onset of the storm complex. AMDs likely for
improving timing.

Outlook...Non-VFR possible again Wednesday night through Friday
morning with showers and thunderstorms.

&&

.MARINE...
Winds are expected to remain primarily light and less than 10 knots
through much of this forecast period. The exception will be tonight
as a thunderstorm complex is progged to move southeast across the
area.  Main threats could be strong thunderstorm winds, large hail,
there is also the possibility for tornadic waterspouts.  The
thunderstorms complex is expected to move southeast across the area
and be out of the area tomorrow morning.  Small craft advisories are
not anticipated through the period but special marine warnings may
be needed later tonight.

&&

.CLIMATE...
Parts of the area may approach record high temperatures on
Wednesday. Here are the records for area climate sites for June 15:

Climate site        Record  (year)

Akron area          94      (1925)

Cleveland area      97      (1954)

Erie area           91      (1991)

Mansfield area      94      (1925)

Toledo area         96      (1994)

Youngstown area     93      (1994)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Watch from Tuesday afternoon through Wednesday
     evening for OHZ003-006-017.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn/26
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...26
MARINE...Lombardy
CLIMATE...
Hazardous weather outlook, Jun 13, 10:07 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1007 PM EDT Mon Jun 13 2022

OHZ007>010-018>022-027>033-036>038-047-150215-
Ottawa-Sandusky-Erie-Lorain-Seneca-Huron-Medina-Summit-Portage-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
1007 PM EDT Mon Jun 13 2022

...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices in excess of 100 degrees are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ003-006-017-150215-
Lucas-Wood-Hancock-
1007 PM EDT Mon Jun 13 2022

...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ011>013-023-150215-
Cuyahoga-Lake-Geauga-Trumbull-
1007 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this evening into tonight.
The primary weather hazard will be damaging wind gusts, some perhaps
significant. Large hail and isolated tornadoes may also be possible.
Repeated thunderstorms and heavy rainfall could also lead to flash
flooding. Be prepared for severe weather and make sure to have
multiple ways to get warnings.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices in excess of 100 degrees are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ014-089-PAZ001>003-150215-
Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie-
Crawford-
1007 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat indices in excess of 100 degrees are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>149-162>169-150215-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1007 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this evening into tonight.
The primary weather hazard will be damaging wind gusts, some perhaps
significant. Large hail and isolated tornadoes may also be possible.
Be prepared for severe weather and make sure to have multiple ways to
get warnings.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 13, 9:27 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Cleveland OH
927 PM EDT Mon Jun 13 2022

OHZ003-006>008-018-140230-
Seneca OH-Wood OH-Ottawa OH-Sandusky OH-Lucas OH-
927 PM EDT Mon Jun 13 2022

...Strong thunderstorms will impact portions of Ottawa, northwestern
Seneca, Sandusky, Wood and Lucas Counties through 1030 PM EDT...

At 927 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Temperance to near Whitehouse to near
Archbold. Movement was southeast at 75 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toledo, Bowling Green, Fremont, Fostoria, Port Clinton, Swanton,
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood,
Whitehouse, North Baltimore, Oak Harbor, Gibsonburg, Genoa,
Woodville, Holland and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4172 8388 4173 8347 4169 8343 4171 8334
      4164 8323 4161 8309 4154 8301 4151 8302
      4153 8287 4150 8282 4146 8304 4145 8304
      4143 8301 4145 8297 4142 8294 4144 8285
      4117 8339 4117 8388
TIME...MOT...LOC 0127Z 309DEG 66KT 4181 8355 4157 8379 4152 8426

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:27 PM EDTSpecial Weather StatementCLELucas, Sandusky, Wood63 min
Jun 13, 9:30 PM EDTSpecial Marine WarningCLE90 min
Jun 13, 9:38 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood67 min
Jun 13, 10:16 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca, Wood59 min
Jun 13, 10:53 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Marion, Morrow, Wyandot41 min
Jun 13, 10:57 PM EDTSpecial Weather StatementCLEHuron48 min
Jun 13, 11:01 PM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more59 min
Jun 13, 11:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Knox, Morrow, Richland48 min
Jun 13, 11:34 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHolmes, Medina, Stark, Summit, Wayne71 min
Jun 13, 11:42 PM EDTTornado WarningCLEAshland, Holmes, Knox33 min
Jun 14, 12:06 AM EDTAreal Flood AdvisoryCLEAshland, Huron, Lorain, Medina, Richland, Wayne3 hr
Jun 14, 12:11 AM EDTSevere Thunderstorm Warning Destructive damage threatCLEHolmes, Stark, Wayne34 min
Jun 14, 12:17 AM EDTAreal Flood AdvisoryCLEHolmes, Wayne3 hr
Jun 14, 12:32 AM EDTFlash Flood WarningCLEAshland, Holmes, Wayne5 hr
Jun 14, 1:44 AM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Seneca, Wood19 min
Jun 14, 1:50 AM EDTSpecial Weather StatementCLELucas25 min
Jun 14, 2:03 AM EDTFlash Flood WarningCLELucas, Ottawa, Sandusky, Seneca, Wood5 hr
Jun 14, 2:08 AM EDTSevere Thunderstorm WarningCLEErie, Hancock, Huron, Ottawa, Sandusky, Seneca and 1 more52 min
Jun 14, 2:17 AM EDTSpecial Weather StatementCLEWood28 min
Jun 14, 2:23 AM EDTSpecial Marine WarningCLE52 min
Jun 14, 2:46 AM EDTFlash Flood WarningCLECrawford, Erie, Huron, Ottawa, Sandusky, Seneca6 hr
Jun 14, 2:55 AM EDTSpecial Weather StatementCLECrawford, Huron, Marion, Wyandot35 min
Jun 14, 3:16 AM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Morrow, Richland44 min
Jun 14, 3:18 AM EDTAreal Flood AdvisoryCLECrawford, Hancock, Marion, Seneca, Wood, Wyandot4 hr
Jun 14, 3:30 AM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne45 min
Jun 14, 3:59 AM EDTFlash Flood WarningCLEAshland, Crawford, Holmes, Huron, Knox, Lorain and 5 more5 hr
Jun 14, 5:50 AM EDTExcessive Heat WarningCLEAshland, Crawford, Hancock, Holmes, Knox, Lucas and 6 more39 hr
Jun 14, 5:50 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 16 more39 hr
Jun 14, 4:49 PM EDTRiver Flood WarningCLESandusky, Wood18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.